標題: Reliabilities for (n,f,k) systems
作者: Chang, GJ
Cui, LR
Hwang, FK
應用數學系
Department of Applied Mathematics
關鍵字: consecutive system;Markov chain;(n,f,k) system;operations;reliability
公開日期: 1-七月-1999
摘要: The (n, f, k) system consists of n components ordered in a line or a cycle, while the system fails if, and only if, there exist at least f failed components or at least k consecutive failed components. For the linear (n, f, k) system with equal component reliabilities, the system reliability formula was given by Sun and Liao (1990). In this paper, we obtain the system reliability formulas for the linear and the circular systems with different component reliabilities by means of a Markov chain method. (C) 1999 Elsevier Science B.V. All rights reserved.
URI: http://hdl.handle.net/11536/31223
ISSN: 0167-7152
期刊: STATISTICS & PROBABILITY LETTERS
Volume: 43
Issue: 3
起始頁: 237
結束頁: 242
顯示於類別:期刊論文


文件中的檔案:

  1. 000080385400003.pdf